# SDR HNAA2025112000761

- Difficulty date: October 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III INTERNAL CENTER RT FLOOR GUSSET BETWEEN FR 38 & 45 CORRODED.  R & R CENTER RT FLOOR GUSSET BTW FR38-45 IAW SRM 51-40-02.
